# SDR CALA2025052104889

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 108,948 hours, 14,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT POWER SUPPLY BATTERY PACK LOW CAPACITY - ORIGINATED BY EMP V903218 ON HAECO NR 9465706, RAISED FROM WORK CARD 86-3350-1-0002. SDR REPORTABLE ENTERED. PERFORMED BY EMP V903218, IDT BY TA317. REPLACED R1 DOOR EMERGEN CY LIGHT POWER SUPPLY BATTERY PACK M33904 AND POWER SUPPLY BATTE RY CHARGER AS PER AMM 33-51-06-960-802 REV 104 & AMM 33-51-06-96 0-802 REV 104. PERFORMED THE NEW BATTERY PACK INSTALLATION TEST AND THE NEW BATTERY PACK CAPACITY CHECK AS PER AMM 33-51-06-960- 802 REV 104 & AMM 33-51-06-200-801 REV 104. TEST RESULT NORMAL.
